# SDR 9WGA2023061145201

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N452SN
- Make and model: Boeing 747-48E
- Aircraft serial: 25452
- Aircraft time: 121,619 hours, 20,219 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: HIGH EGT DURING CLIMB. POWER REDUCED, EGT REMAINS WITHIN LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED UPR AND LWR EGT HARNESS IAW B747 AMM 77-21-02.  REMOVED AND REPLACED FOUR EGT PROBES IAW B747 AMM 77-21-01.
